# SDR SWIA201128577

- Difficulty date: June 14, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 26,819 hours, 23,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LEFT FS 484.00 CRACKED AT OUTBOARD END.  (C-CHECK)   REPAIRED PER REO.
